Skip to Content

Can I take Diflucan now if I'm still on antibiotic (Cipro) that caused yeast infection?

Responses (1)

smileyhappy 10 Jan 2012

Hi Kg,
Those good old antibiotics. I know how you feel. I was on one recently too. I have diflucan on hand. The pharmacist told me to take it at the end of antibiotics because I could get yeast infection again.
Hope this helps answer your question.
Take care,

kgcarter 10 Jan 2012

Thanks Smiley! I have 5 more days on my anitbiotics! Guess that I will just have to suffer through it!!! GEEZ! This is miserable!

smileyhappy 10 Jan 2012

Hi Kg,
Try Clotrimazole cream like Canesten. That's what I am trying now. Just started bugging me yesterday and I finished my antibiotics on Jan 07.If I have it again tomorrow I will have to take my diflucan. I hate that.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions